International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2006 / Article

Open Access

Volume 2006 |Article ID 010328 | https://doi.org/10.1155/IJMMS/2006/10328

Arif Rafiq, "Strong convergence of a modified implicit iteration process for a finite family of Z-operators", International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 010328, 6 pages, 2006. https://doi.org/10.1155/IJMMS/2006/10328

Strong convergence of a modified implicit iteration process for a finite family of Z-operators

Received24 Nov 2005
Revised29 Mar 2006
Accepted04 Apr 2006
Published28 May 2006

Abstract

The purpose of this note is to establish a strong convergence of a modified implicit iteration process to a common fixed point for a finite family of Z-operators.

References

  1. H. H. Bauschke, “The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 202, no. 1, pp. 150–159, 1996. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  2. S.-S. Chang, “On Chidume's open questions and approximate solutions of multivalued strongly accretive mapping equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 216, no. 1, pp. 94–111, 1997. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  3. S. K. Chatterjea, “Fixed-point theorems,” Comptes Rendus de l&Académie Bulgare des Sciences, vol. 25, pp. 727–730, 1972. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  4. C. E. Chidume and N. Shahzad, “Strong convergence of an implicit iteration process for a finite family of nonexpansive mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 62, no. 6, pp. 1149–1156, 2005. View at: Google Scholar | MathSciNet
  5. L. B. Ćirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  6. B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, pp. 957–961, 1967. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  7. R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 60, pp. 71–76, 1968. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  8. P.-L. Lions, “Approximation de points fixes de contractions,” Comptes Rendus des Séances de l'Académie des Sciences. Série. A-B, vol. 284, no. 21, pp. A1357–A1359, 1977. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  9. S. Reich, “Strong convergence theorems for resolvents of accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 75, no. 1, pp. 287–292, 1980. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  10. R. Wittmann, “Approximation of fixed points of nonexpansive mappings,” Archiv der Mathematik, vol. 58, no. 5, pp. 486–491, 1992. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  11. H.-K. Xu and R. G. Ori, “An implicit iteration process for nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 22, no. 5-6, pp. 767–773, 2001. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  12. T. Zamfirescu, “Fix point theorems in metric spaces,” Archiv der Mathematik, vol. 23, pp. 292–298, 1972. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  13. Y. Zhou and S.-S. Chang, “Convergence of implicit iteration process for a finite family of asymptotically nonexpansive mappings in Banach spaces,” Numerical Functional Analysis and Optimization, vol. 23, no. 7-8, pp. 911–921, 2002. View at: Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views57
Downloads322
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.